Mathematics

[1866] Real quadrics in$C$^{$n$}, complex manifolds and convex polytopes

Frédéric Bosio Département de Mathématiques, Université de Poitiers Laurent Meersseman Institut de Mathématiques de Bourgogne, Université de Bourgogne

TBD mathscidoc:1701.331975

Acta Mathematica, 197, (1), 53-127, 2005.10
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 1648 downloads ] [ 0 comments ] [ Cited by 44 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1867] Extremal rational elliptic surfaces in characteristic$p$. II: Surfaces with three or fewer singular fibres

William E. Lang Department of Mathematics, Brigham Young University

TBD mathscidoc:1701.332822

Arkiv for Matematik, 32, (2), 423-448, 1993.3
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 1648 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1868] Modeling and analysis of the optical black hole in metamaterials by the finite element time-domain method

Wei Yang Xiangtan University Jichun Li University of Nevada Las Vegas

Numerical Analysis and Scientific Computing mathscidoc:1702.25002

Computer Methods in Applied Mechanics and Engineering, 304, 501–520, 2016
[ Download ] [ 2017-02-05 12:52:00 uploaded by Li_UNLV ] [ 1648 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1869] On generating functions of Hausdorff moment sequences

Jian-Guo Liu Duke University Robert L. Pego Carnegie Mellon University

Classical Analysis and ODEs mathscidoc:1702.05001

Transactions of the American Mathematical Society, 368, (12), 8499-8518, 2016.12
[ Download ] [ 2017-02-07 21:26:02 uploaded by jianguo ] [ 1648 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1870] Virus Database and Online Inquiry System Based on Natural Vectors

Rui Dong Tsinghua University Hui Zheng The University of Illinois at Chicago Kun Tian Tsinghua University Shek-Chung Yau The Hong Kong University of Science and Technology Weiguang Mao Tsinghua University Wenping Yu Nankai University Changchuan Yin The University of Illinois at Chicago Chenglong Yu South Australian Health and Medical Research Institute Rong Lucy He Chicago State University Jie Yang The University of Illinois at Chicago Stephen S.-T Yau Tsinghua University

Data Analysis, Bio-Statistics, Bio-Mathematics mathscidoc:1903.42004

Evolutionary Bioinformatics, 13, 1-7, 2017.10
[ Download ] [ 2019-03-18 10:27:40 uploaded by RuiDong ] [ 1648 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved